Solvability of a Coupled System of Fractional Differential Equations with Periodic Boundary Conditions at Resonance

  • Zhigang Hu
  • Wenbin Liu

Abstract

By using the coincidence degree theory, we study the existence of solutions for a coupled system of fractional differential equations with periodic boundary conditions. A new result on the existence of solutions of the indicated fractional boundary-value problem is obtained.
Published
25.11.2013
How to Cite
HuZ., and LiuW. “Solvability of a Coupled System of Fractional Differential Equations With Periodic Boundary Conditions at Resonance”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 11, Nov. 2013, pp. 1463–1475, http://umj.imath.kiev.ua/index.php/umj/article/view/2526.
Section
Research articles